# SDR HEEA956325

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 222040003119
- Condition: Oil Leak
- Location: T/R Quill
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSIONOIL LEAK,
